# SDR NACA2024090900001

- Difficulty date: September 9, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,909 hours, 20,986 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Solenoid
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON 3 START ATTEMPTS, NUMEROUS WRITEUPS PREVIOUSLY. REMOVED AND REPLACED DE-OIL SOLENOID DUE TO APU COLD SOAK FAILURE IAW AMM 49-27-08
